Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antidepressant Hell - HELP! Razzle

Posted by ChicagoKat on October 4, 2012, at 16:16:19

In reply to Antidepressant Hell - HELP!, posted by Razzle on December 28, 2010, at 8:38:06

> I went through benzodiazapine withdrawal over 21 years ago and it was 2 years of torture.
>
> 5 months ago I took two days of the antidepressant doxepin for sleep and anxiety. It was a tiny 6 mg dose where most start at 25 to 50 mg - this was the new sedative dose called Silenor...but same old tyrcyclic.
>
> Within days after stopping the two doses I started to have severe jerking all day long, then intense internal jittering, severe gut cramps with nausea, feeling like I was going psychotic and 50 other symptoms that have no words.
>
> How could this be on two doses and it is not getting better...and yes I have seen neurologists, the shrink that prescried it and a pharmacologist - all say they dont know
>
> thanks for reading

What other meds are you on?
Kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1027592]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:ChicagoKat thread:975028
URL: http://www.dr-bob.org/babble/neuro/20110604/msgs/1027592.html